Vaping Side Effects?
Hey guys, I got my e-cig on Monday afternoon. Started trying it out that evening. I used it on Tuesday. Tuesday night, I started feeling very very sick, like I had the flu or something. Tuesday night and all Wednesday and most of today I have been vomiting and having diaherea. Is this a side effect from using e-cigs?
I have cut my own juice from 36mg into 12mg with a 50/50 mix of vg and pg. I went by the calculator that has been posted on here many times. I followed the directions veyr carefully except I added a lil more flavoring for the cut.
So am I having issues with vaping? or could I have been food poisned? or just bad luck and gotten the flu?
What you describe is certainly NOT a common side effect. If it were, you would see far less people on these sites excited about vaping. Of course no one can know for sure what is happening with you, however, I'd guess that it was simply coincidental bad timing with a bug you would have gotten anyway. Wait until you are healthy and try again. Obviously if have issues once again I'd look towards possible containments in your e-juice. However, again the most likely reason is an unrelated bug.
Hope you feel better.
I would read through the forums further. a small portion of people have an allergic reaction to PG. I am not saying that this is the case for you and I cannot be sure what the side effects are for someone whom is allergic to PG. I would imagine you would know if you were as most mouthwashes, shampoos, ect... contain PG
Are you allergic to anything (milk, fruits, vegetables, dogs, cats, ect...)?
Once you feel better try again. If you find the same reaction occurs you may want to try a non-PG based liquid to determine if PG is the cause of your problem. vtvapor.com sells non-PG based liquids, but for testing purposes you could mix up a small batch of VG and flavoring to see.
I did and still do experience diarrhea from vaping, and it is a known side effect for some, but the vomiting and flu like symptoms are not.
Here is a link to a detailed thread with over 600 posts from members discussing side effects, have a good read: http://www.e-cigarette-forum.com/for...e-smoking.html
Hope all this info helps and keep us updated on your progress.
Thanks you two for replying already. I am alergic to cats but nothing else. Oh, bees too but I don't see how that would have any relation to pg. With the diarehea, do you get the stomach pains asociated with it or is it just soft stool? I know this is kinda sounding gross and you don't have to reply, but it is a serious concern I am having. I don't wanna feel like this just to use something else for a bad habbit I have lol... If anyone else has other side efffects, let me know. I will also look into that thread you posted. And thanks again guys
The only time I ever had the symptoms you describe I was in (or had just returned from) a foreign country. Have you been on vacation?
Read the thread linked above. Pretty much every twinge has been reported in there.
I do not recall anyone having diarrhea and vomiting, but I could be wrong.
It does sound like a stomach virus to me, or food poisoning.
Hope you feel better soon!
Nope, not gone out of the country. reading the thread now. It seems alot of ppl have issues with the pg. When you buy unflavored juice is it cut with something? I got my 36 mg tasteless from Dawn @ ecigsmokestore and i got a 24 mg that was still sealed from RMV. Would they have automatically be cut with pg?
As far as I know, *all* liquid is pg by default unless it specifically says it is glycerin.
I think Vermont Vapor is all glycerin--you might check them out and see if you react to theirs.
I am just hoping you feel better tomorrow and it was just something you ate and your body has gotten rid of it.
I felt that achy flu like feeling and had diarrhea (with the cramps and everything) the first couple of days and found that it is common when your body is withdrawing from all of the chemicals you were taking in when smoking. Check out one of the quit smoking forums and see if people are having some of those symptoms just from stopping the cigs. I also started using between 25 and 50% VG with the PG. Some people who have a reaction to PG don't need to cut it out completely, just partially. Hope you start feeling better soon!
Also a side effect that occurs in 99.9% of all vapors:: Anger, confusion and general mental distress caused by the FDA and big Pharma.
Blooper is right about his diagnosis.
As for your symptoms, I'd send someone to the store and to buy some VG and distilled water and use that until whatever is gone. Then try the other again.
Tags for this Thread